EconPapers    
Economics at your fingertips  
 

Solving endogenous regime switching models

Jean Barthélemy () and Magali Marx

Journal of Economic Dynamics and Control, 2017, vol. 77, issue C, 1-25

Abstract: This paper solves rational expectations models in which structural parameters switch across multiple regimes according to state-dependent (endogenous) transition probabilities. Assuming small shocks and smooth transition probabilities, we apply a perturbation approach. We first provide for conditions under which a unique bounded equilibrium exists. We then compute first- and second-order approximations. In a new-Keynesian model with monetary policy switching, we document new effects of monetary policy switching when transition probabilities depend on inflation.

Keywords: Regime switching; Rational expectations models; Indeterminacy; Perturbation methods (search for similar items in EconPapers)
JEL-codes: E32 E43 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165188917300192
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Solving Endogenous Regime Switching Models (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:77:y:2017:i:c:p:1-25

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-06-26
Handle: RePEc:eee:dyncon:v:77:y:2017:i:c:p:1-25